JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STABILITY OF MAP/PH/c/K QUEUE WITH CUSTOMER RETRIALS AND SERVER VACATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STABILITY OF MAP/PH/c/K QUEUE WITH CUSTOMER RETRIALS AND SERVER VACATIONS
Shin, Yang Woo;
  PDF(new window)
 Abstract
We consider the MAP/PH/c/K queue in which blocked customers retry to get service and servers may take vacations. The time interval between retrials and vacation times are of phase type (PH) distributions. Using the method of mean drift, a sufficient condition of ergodicity is provided. A condition for the system to be unstable is also given by the stochastic comparison method.
 Keywords
retrial queue;vacation queue;Markovian arrival process (MAP);PH-distribution;positive recurrent;
 Language
English
 Cited by
 References
1.
J. R. Artalejo, Analysis of an M/G/1 queue with constant repeated attempts and server vacations, Comput. Oper. Res. 24 (1997), no. 6, 493-504. crossref(new window)

2.
J. R. Artalejo and A. Gomez-Corral, Retrial Queueing Systems, A Computational Approach, Hidelberg, Springer-Verlag, 2008.

3.
F. Bacelli and P. Bremaud, Elements of Queueing Theory, Palm Martingale Calculus and Stochastic Recurrences, 2nd ed., Hidelberg, Springer-Verlag, 2003.

4.
L. Breuer, A. Dudin, and V. Klimenok, A Retrial BMAP/PH/N system, Queueing Syst. 40 (2002), no. 4, 433-457. crossref(new window)

5.
G. Choudhury, Steady state analysis of an M/G/1 queue with linear retrial policy and two phase service under Bernoulli vacation schedule, Appl. Math. Model. 32 (2008), no. 12, 2480-2489. crossref(new window)

6.
G. Choudhury and J. C. Ke, A batch arrival retrial queue with general retrial times under Bernoulli vacation schedule for unreliable server and delaying repair, Appl. Math. Model. 36 (2012), no. 1, 255-269. crossref(new window)

7.
J. E. Diamond and A. S. Alfa, Matrix analytic methods for a multi-server retrial queue with buffer, Top 7 (1999), no. 2, 249-266. crossref(new window)

8.
G. I. Falin and J. G. C. Templeton, Retrial Queues, London, Chapman, Hall, 1997.

9.
A. Graham, Kronecker Products and Matrix Calculus with Applications, Ellis Horwood Ltd., 1981.

10.
Q. M. He, H. Li, and Y. Q. Zhao, Ergodicity of the BMAP/PH/s/s + K retrial queue with PH-retrial times, Queueing Systems Theory Appl. 35 (2000), no. 1-4, 323-347. crossref(new window)

11.
J. C. Ke, C. H. Lin, J. Y. Yang, and Z. G. Zhang, Optimal (d, c)vacation policy for a finite buffer M/M/c queue with unreliable servers and repairs, Appl. Math. Model. 33 (2009), no. 10, 3949-3963. crossref(new window)

12.
B. Kim, Stability of a retrial queueing network with different class of customers and restricted resource pooling, J. Ind. Manag. Optim. 7 (2011), no. 3, 753-765. crossref(new window)

13.
J. Kim and B. Kim, A survey of retrial queueing systems, Ann. Oper. Res.; DOI 10.1007/s10479-015-2038-7.

14.
B. K. Kummar, R. Rukmani, and V. Thangaraj, An M/M/c retrial queueing system with Bernoulli vacations, J. Syst. Sci. Syst. Eng. 18 (2009), 222-242. crossref(new window)

15.
G. Latouche and V. Ramaswami, Introduction to Matrix Analytic Methods in Stochastic Modelling, Philadelphia, ASA-SIAM, 1999.

16.
D. Lucantoni, New results on the single server queue with a batch Markovian arrival process, Comm. Statist. Stochastic Models 7 (1991), no. 1, 1-46. crossref(new window)

17.
E. Morozov, A multiserver retrial queue: regenerative stability analysis, Queueing Syst. 56 (2007), no. 3-4, 157-168. crossref(new window)

18.
M. F. Neuts, Matrix-Geometric Solutions in Stochastic Models - An Algorithmic Approach, Baltimore, Johns Hopkins University Press, 1981.

19.
Y. W. Shin, Monotonocity properties in various retrial queues and their applications, Queueing Syst. 53 (2006), 147-157. crossref(new window)

20.
D. Stoyan, Comparison Methods for Queues and Other Stochastic Models, John Wiley & Sons, New York, 1983.

21.
H. Takagi, Queueing Analysis, Vol. 1. Vacation Systems, Elsevier Science, Amsterdam, 1991.

22.
N. Tian and Z. G. Zhang, Vacation Queuing Models: Theory and Applications, Springer, New York, 2006.

23.
R. L. Tweedie, Sufficient conditions for regularity, recurrence and ergodicity of Markov processes, Math. Proc. Cambridge Philos. Soc. 78 (1975), part 1, 125-136. crossref(new window)

24.
X. Xu and Z. G. Zhang, Analysis of multiple-server queue with a single vacation (e, d)-policy, Performance Evaluation 63 (2006), 825-838. crossref(new window)